# SDR DL72S951758

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 700-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND CENTER FLOOR SUPPORT CORRODED BETWEEN STA 700 TO 720 IN FWD B/B.  REMOVED DAMAGE, REPAIRED PER SRM 53-10-5.
